# SDR COMA0670157

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 6,495 hours, 4,840 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5697 - DURING CLIMBOUT OF CVG THE LANDING GEAR LEVER COULD NOT BE SELECTED TO THE GEAR UP POSITION.  ALSO, RECEIVED A WOW INPUT CAUTION MESSAGE.  FLIGHT RETURNED TO CVG.  ADJUSTED SWITCHES WOFFW2 AND WOFFW1.
